MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q700M; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE Q700M; POWERED WHEELCHAIR
Model Number Q700M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
End user was in his room sitting at a desk when he claims that the arm rest broke and he hit his face on the desk.No further details were provided.It is unclear what the end user was doing when the arm rest broke.The product was six months old when the arm rest broke.No medical attention was sought.The end user sent in pictures that showed an abrasion on the upper left forehead.This abrasion did not require sutures and he did not seek medical attention.Additional investigation is ongoing and a supplemental report will be filed, should new information be brought to light at that time.

Brand Name
QUICKIE Q700M
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93702 1328
MDR Report Key12108628
Report Number2937137-2020-00006
Device Sequence Number4052470
Product Code ITI
UDI-Device Identifier00016958059793
UDI-Public00016958059793
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberQ700M
Device Catalogue NumberEIPW25
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight91